Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 4, Issue 1


Published
on

March 1, 2022


Pages

21-29


DOI

Article

Properties of D-metric Spaces and weighted composition Operators Between Hyperbolic Function Spaces

Check for updates


Authors

Samy A. Abd-Elhafeez Affiliation:
Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said 42521, Egypt
, A. Kamal Affiliation:
Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said 42521, Egypt; Department of Mathematics, College of Science and Arts, AlMithnab, Qassim University, Buridah 51931, Saudi Arabia
and M. Hamza Eissa* Affiliation:
Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said 42521, Egypt


Abstract

The two weighted hyperbolic classes $B^*_{\alpha,\log\beta}$ are introduced and studied. Moreover, D-metric space in $B^*_{\alpha,\log\beta}$ and $Q^*_{K(p,q)}$ general spaces is presented. We show that the two classes $B^*_{\alpha,\log\beta}$ and $Q^*_{K(p,q)}$ are complete metric space. Finally, we establish the conditions needed for the weighted $uC_\phi$ operator to be bounded and compact.


Keywords

D-metric Spaces, weighted composition operator, Hyperbolic Function Spaces


Citation

Abd-Elhafeez, S. A., Kamal, A., & Eissa, M. H. (2022). Properties of d-metric spaces and weighted composition operators between hyperbolic function spaces. Numerical and Computational Methods in Sciences and Engineering, 4(1), 21–29. https://doi.org/10.18576/ncmse/040103

Published by: Engineering Journals

Engineering Journals Logo